# SDR SWAA2023051147292

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 23,688 hours, 11,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR LIGHT; LOWER WALL AND EMERGENCY EXIT SIGN ON L1 DOOR INOP<[01] R/R LH FWD EMERGENCY LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-51-06
